MathSciNet Relay Station
MathSciNet bibliographic data
MR1692183 92D25 (34C23 37N25)
Li, Xiangao; Pan, Jiaqi; Huang, Qichang Hopf bifurcation analysis of some modified chemostat models. Northeast. Math. J. 14 (1998), no. 4, 392–400.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement